The Annals of Probability

The $I$-Function for Diffusion Processes with Boundaries

Ross Pinsky

Full-text: Open access

Abstract

The Donsker-Varadhan $I$-Function which measures the asymptotic rate of decay of the distribution of the occupation measure of a Markov process is evaluated for diffusion processes with boundaries.

Article information

Source
Ann. Probab., Volume 13, Number 3 (1985), 676-692.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992902

Digital Object Identifier
doi:10.1214/aop/1176992902

Mathematical Reviews number (MathSciNet)
MR799416

Zentralblatt MATH identifier
0576.60071

JSTOR
links.jstor.org

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 60F10: Large deviations

Keywords
Diffusion processes with boundaries large deviations

Citation

Pinsky, Ross. The $I$-Function for Diffusion Processes with Boundaries. Ann. Probab. 13 (1985), no. 3, 676--692. doi:10.1214/aop/1176992902. https://projecteuclid.org/euclid.aop/1176992902


Export citation